MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PERC PACK-LF

MEDLINE INDUSTRIES LP; PERC PACK-LF
Catalog Number DYNJ0774759N
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the syringe broke off.
 
Additional Manufacturer Narrative
It was reported that the tip of the syringe broke off.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
PERC PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18859326
Report Number1423395-2024-00124
Device Sequence Number3314011
Product Code LRO
UDI-Device Identifier10193489634587
UDI-Public10193489634587
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0774759N
Device Lot Number21IMF350
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown